# SDR SWIA200515640

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 16,495 hours, 24,034 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8286
- Condition: Malfunctioned
- Location: Elevator
- Part time: 12,917 hours, 16,243 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BINDING AND FRICTION FELT IN ELEVATOR MOVEMENT.  REPLACED ELEVATOR SERVO IAW EMB 120 MM 22-10-05.  OPERATIONAL CHECK GOOD.
